# SDR CALA2015011600054

- Difficulty date: January 16, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 66,246 hours, 17,222 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Part number: 38769
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED OVERWING FILLER FUEL RECEPTACLE FROM RT WING & FOUND PITTING CORROSION ON AIRPLANE SURFACE.  NEEDS TO BE R & R OVERWING FILLER FUEL RECEPTACLE FROM RT WING IAW SRM 57-20-01-REPAIR 6, AMM 28-11-04-404-002 & ECRA 5720- 02628.  SEE TASKS 1 - 12 & WIP`S 1 - 16 FOR WORK PERFORMED.
